MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH VEPTR NUT DRIVER SHAFT 6MM HXC; MISC ORTHO SURGICAL INSTR

OBERDORF SYNTHES PRODUKTIONS GMBH VEPTR NUT DRIVER SHAFT 6MM HXC; MISC ORTHO SURGICAL INSTR
Catalog Number 03.641.003
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the nut driver shaft was sticking when engaging.The tip of the inner pin is bent and can prevent alignment.It was mentioned that the device was used five (5) times happened in 2018 during cases.There was a few minutes dealt while they aligned it.Procedure outcome is unknown.No patient harm.This is report 1 of 1 for (b)(4).This complaint is linked to (b)(4) which captures the veptr nut driver shaft was noticed that tip was bent and the following (b)(4) capture the intraoperative usage.
 
Event or Problem Description
This complaint is linked to this (b)(4).As it captures the 4th complaint of the veptr nut driver shaft 6 that was used out of five (5) times happened in 2018 during cases.All product complaint follow up will be captured under (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Event: additional information provided for reporting.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VEPTR NUT DRIVER SHAFT 6MM HXC
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9217910
Report Number8030965-2019-69517
Device Sequence Number19579674
Product Code LXH
UDI-Device Identifier07611819353756
UDI-Public(01)07611819353756
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.641.003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer10/17/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1